MathSciNet Relay Station
MathSciNet bibliographic data
MR98675 (20 #5130) 02.00
Feferman, Solomon Degrees of unsolvability associated with classes of formalized theories. J. Symb. Logic 22 1957 161–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement